# SDR UPS02839659

- Difficulty date: September 21, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 575352211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  FLOORBEAM ATTACH ANGLE STA 1766, LBL 20 HAS CORROSION UNDER NUTPLATE ON VERTICAL LEG.     REMOVED AND REPLACED ANGLE IAW DC8 SRM 51-1-21
